# SDR CA040109008

- Difficulty date: September 9, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073001A
- Condition: Inoperative
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE GROUND START, THE FLT CREW GOT A POWER PLANT ADVISORY LIGHT ON THE ENGINE DISPLAY UNIT. POWER PLANT ADVISORY DISAPPEARED AFTER RESET PROCEDURE CARRIED OUT IAW TCC REQUEST.  THE CENTRAL DIAGNOSTIC SYSTEM (CDS) WAS INTERROGATED AND REVEALED THAT FAULT CODE 224 GBE SWITCH STUCK OFF ON LT SIDE HAD TRIGGERED THE POWERPLANT ADVISORY ONED. PCU PLUGS P20 AND P24 WERE CHECKED IAW FIM WITHOUT REMARKS.  PCU WAS REPLACED.
